# SDR SIMA20140821004

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 33,476 hours, 29,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 14 FLOOR PROX EMER LIGHT INOPERATIVE.  R & R SEAT 14 FLOOR EMER PROX LIGHT IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
